American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Michael Rosen. Class groups in cyclic $\ell$-extensions: Comments on a paper by G. Cornell. Proc. Amer. Math. Soc. 142 (2014) 21-28.
Abstract, references, and article information
View Article: PDF

[2] Jonah Leshin. Solvable number field extensions of bounded root discriminant. Proc. Amer. Math. Soc. 141 (2013) 3341-3352.
Abstract, references, and article information
View Article: PDF

[3] S. A. Katre and Anuradha S. Garge. Matrices over commutative rings as sums of $k$-th powers. Proc. Amer. Math. Soc. 141 (2013) 103-113.
Abstract, references, and article information
View Article: PDF

[4] Kiran S. Kedlaya. A construction of polynomials with squarefree discriminants. Proc. Amer. Math. Soc. 140 (2012) 3025-3033.
Abstract, references, and article information
View Article: PDF

[5] Sunghan Bae. Real quadratic function fields of Richaud-Degert type with ideal class number one. Proc. Amer. Math. Soc. 140 (2012) 403-414. MR 2846310.
Abstract, references, and article information
View Article: PDF

[6] Kimball Martin. Nonunique factorization and principalization in number fields. Proc. Amer. Math. Soc. 139 (2011) 3025-3038. MR 2811259.
Abstract, references, and article information
View Article: PDF

[7] M. Ram Murty and R. Thangadurai. The class number of $\mathbb{Q}(\sqrt{-p})$ and digits of $1/p$. Proc. Amer. Math. Soc. 139 (2011) 1277-1289. MR 2748421.
Abstract, references, and article information
View Article: PDF

[8] Jeffrey D. Achter. Fiber products and class groups of hyperelliptic curves. Proc. Amer. Math. Soc. 138 (2010) 3159-3161. MR 2653940.
Abstract, references, and article information
View Article: PDF

[9] Stéphane R. Louboutin. On the divisibility of the class number of imaginary quadratic number fields. Proc. Amer. Math. Soc. 137 (2009) 4025-4028. MR 2538563.
Abstract, references, and article information
View Article: PDF

[10] Yoonjin Lee. Class groups of global function fields with certain splitting behaviors of the infinite prime. Proc. Amer. Math. Soc. 137 (2009) 415-424. MR 2448559.
Abstract, references, and article information
View Article: PDF

[11] A. G. Earnest and Robert W. Fitzgerald. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007) 3765-3770. MR 2341925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kalyan Chakraborty and Anirban Mukhopadhyay. Exponents of class groups of real quadratic function fields (II). Proc. Amer. Math. Soc. 134 (2006) 51-54. MR 2170542.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Yoonjin Lee and Allison M. Pacelli. Class groups of imaginary function fields: The inert case. Proc. Amer. Math. Soc. 133 (2005) 2883-2889. MR 2159765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Siman Wong. Densities of quartic fields with even Galois groups. Proc. Amer. Math. Soc. 133 (2005) 2873-2881. MR 2159764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Dongho Byeon. Class numbers of quadratic fields ${\mathbb Q}(\sqrt{D})$ and ${\mathbb Q}(\sqrt{tD})$. Proc. Amer. Math. Soc. 132 (2004) 3137-3140. MR 2073286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Kalyan Chakraborty and Anirban Mukhopadhyay. Exponents of class groups of real quadratic function fields. Proc. Amer. Math. Soc. 132 (2004) 1951-1955. MR 2053965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] K. Chakraborty and M. Ram Murty. On the number of real quadratic fields with class number divisible by 3. Proc. Amer. Math. Soc. 131 (2003) 41-44. MR 1929021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. H. E. Cohn. On the class number of certain imaginary quadratic fields. Proc. Amer. Math. Soc. 130 (2002) 1275-1277. MR 1879947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Stéphane Louboutin. The exponent three class group problem for some real cyclic cubic number fields. Proc. Amer. Math. Soc. 130 (2002) 353-361. MR 1862112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Hyunsuk Moon and Yuichiro Taguchi. Mod $p$ Galois representations of solvable image. Proc. Amer. Math. Soc. 129 (2001) 2529-2534. MR 1838373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Frank Gerth III. Comparison of 4-class ranks of certain quadratic fields. Proc. Amer. Math. Soc. 129 (2001) 2547-2552. MR 1838376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ku-Young Chang and Soun-Hi Kwon. Class numbers of imaginary abelian number fields. Proc. Amer. Math. Soc. 128 (2000) 2517-2528. MR 1707511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Dongho Byeon. Class number 3 problem for the simplest cubic fields. Proc. Amer. Math. Soc. 128 (2000) 1319-1323. MR 1664337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Hisao Taya. Iwasawa invariants and class numbers of quadratic fields for the prime $3$. Proc. Amer. Math. Soc. 128 (2000) 1285-1292. MR 1641133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Stéphane Louboutin. The nonquadratic imaginary cyclic fields of 2-power degrees with class numbers equal to their genus class numbers. Proc. Amer. Math. Soc. 127 (1999) 355-361. MR 1468198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Keqin Feng and Weiqun Hu. On real quadratic function fields of Chowla type with ideal class number one. Proc. Amer. Math. Soc. 127 (1999) 1301-1307. MR 1622805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Ken-Ichi Yoshino. Class number parity for cyclotomic fields . Proc. Amer. Math. Soc. 126 (1998) 2589-2591. MR 1476402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Saban Alaca. $p$-integral bases of a cubic field. Proc. Amer. Math. Soc. 126 (1998) 1949-1953. MR 1459102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Pietro Cornacchia. The parity of the class number of the cyclotomic fields of prime conductor. Proc. Amer. Math. Soc. 125 (1997) 3163-3168. MR 1401730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] R. Baeza and M. I. Icaza. On Humbert-Minkowski's constant for a number field. Proc. Amer. Math. Soc. 125 (1997) 3195-3202. MR 1403112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2